MAUDE Adverse Event Report: ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80071-D
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/24/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Iv sets from the same lot number was tested on 01/14/2015.The user reported issue was not duplicated.The iv sets tested performed within specifications.The initial determination by following the company procedures was that this complaint did not constitute an mdr reportable event.This mdr is filed retrospectively as a corrective action to address one of the fda inspection observation made on 08/11/2016.Zyno medical submitted an e-mdr (3006575795-2016-00022_(b)(4)) on 09/02/2016 through the fda's website and received the receipt.But due to some technical difficulties and confusion, the file didn't pass with all three acknowledgements.This is a re-submission regarding the same event.
 
Event or Problem Description
The customer complained about tubing leakage on (b)(6) 2014.He struggled to explain the problem, but it sounded like he was talking about "the tubing leaking chemo from the end of the tubing even if they are fully engaged the roller clamp and the slide clamp".Our complaint team followed up with the customer on (b)(6) 2014, and the conversation revealed that "there was no leaking but fluid was collecting in the cap on the luer lock".The actual failed iv set was not captured by the customer.The customer returned some unopened iv set from the lots he believed had the issues.No patient injury or harm was involved in this case.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC.
177 pine street
natick MA 01760
MDR Report Key6233044
Report Number3006575795-2016-00022
Device Sequence Number16359265
Product Code FPA
UDI-Device Identifier00814371020068
UDI-Public00814371020068
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2017
Device Model NumberA2-80071-D
Device Lot Number14067149
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2015
Initial Report FDA Received Date01/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1